STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT NO 6 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5531-G-609-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The revision today was secondary to infection.It was decided to remove the femur and tibia implants and leave the patella implant.Mako was not thought to have anything to do with the revision.No further information is available from the doctor or hospital.
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon p/a cr beaded #5l; cat# 5517f501; lot# hyxru.Tritanium bplate triathlon s6; cat# 5536b600; lot# ctd111150.Triathlon asymmetric x3 patella; cat# 5551-g-381-e; lot# 91e3.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock no relevant reported discrepancies.-complaint history review: there have been no the similar events for the or sterile lot referenced.Conclusions: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.